Monday I went to the Doctor, because my depression had been getting progressively worse AGAIN. He increased one of my medications--Invega--from 3 mgs. to 6 mgs. I feel a little better mentally, but the side effects of this medication are horrible. I have a persistent headache, nausea, and since I have been taking this medicine, I have gained 11 lbs. Now that may not be a big deal to some people, but I broke my back losing 40 lbs. in 1 1/2 years. This is very depressing. Changing the medication is out of the question, because this is the first time I have been "stable" again in a long time. I am just so sick and tired of being sick and tired. This illness, which I have had since childhood and I am now 52 and disabled for 24 years, is SLOWLY BUT SURELY DRAINING THE LIFE OUT OF ME! I pray so much, but have gotten to the point where I don't even know WHAT to pray for anymore--except maybe PATIENCE, but it is so hard. I'd appreciate any and all advice.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...